On inductive and Peano models
Novi Sad Journal of Mathematics, Tome 5 (1975)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1975_5_Nonea_0,
author = {Stojakovi\'c
Mirko},
title = {On inductive and {Peano} models},
journal = {Novi Sad Journal of Mathematics},
pages = {1-8},
year = {1975},
volume = {5},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_0/}
}
Stojaković Mirko. On inductive and Peano models. Novi Sad Journal of Mathematics, Tome 5 (1975). http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_0/